Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Comparison theorems for nonselfadjoint differential equations based on integral inequalities


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 34 (1972), 105-109
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1972-0304770-5
MathSciNet review: 0304770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a variant of the classical Sturmian comparison theorem for selfadjoint Sturm-Liouville equations, A. Ju. Levin has replaced the pointwise conditions on the coefficients by an integral inequality. This theorem is generalized to apply to nonselfadjoint differential equations of the form

$\displaystyle u'' + b(x)u' + c(x)u = 0.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0304770-5
Keywords: Comparison theorem, Riccati equations, integral equation
Article copyright: © Copyright 1972 American Mathematical Society